Alert archive / Colorado / Red Flag Warnings in 2024
Red Flag Warning 28, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Oct 1, 2024, 2:33 PM MDT for 8 counties in Colorado. It took effect at Oct 2, 2024, 10:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2024, 2:33 PM MDT (20:33 UTC)
- In effect from
- Oct 2, 2024, 10:00 AM MDT
- Expired
- Oct 2, 2024, 7:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Boulder County, CO, Grand County, CO, Jackson County, CO, Larimer County, CO, Logan County, CO, Phillips County, CO, Sedgwick County, CO, Weld County, CO
The radar
The Cheyenne radar (KCYS), 75 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.6 hours before the alert went out and 329 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2410 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -90 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
381 WWUS85 KBOU 012033 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 233 PM MDT Tue Oct 1 2024 ...WINDS AND LOW HUMIDITY WILL BRING CRITICAL FIRE DANGER WEDNESDAY TO NORTHERN COLORADO... .Very dry air will be over Colorado the next few days, but especially Wednesday when relative humidities fall into the 5 to 15 percent range. Breezy conditions in some areas will elevate the fire danger. The most significant fire weather will be along the northern Colorado border where winds will be a bit stronger. Critical fire weather conditions are expected in the northernmost mountains around Walden and Rabbit Ears Pass today. The stronger winds spread eastward onto the northern foothills and far northern plains Wednesday. COZ211-217-021200- /O.UPG.KBOU.FW.A.0013.241002T1700Z-241003T0100Z/ /O.NEW.KBOU.FW.W.0028.241002T1600Z-241003T0100Z/ /O.CON.KBOU.FW.W.0027.000000T0000Z-241002T0100Z/ Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- 233 PM MDT Tue Oct 1 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTH PARK AND THE NORTHERN GORE AND PARK RANGES... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTH PARK AND THE NORTHERN GORE AND PARK RANGES... The National Weather Service in Denver has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 10 AM to 7 PM MDT Wednesday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 211 and 217. * TIMING...For the first Red Flag Warning, until 7 PM MDT this evening. For the second Red Flag Warning, from 10 AM to 7 PM MDT Wednesday. * WINDS...Southwest 10 to 20 mph with gusts up to 30 mph today and again Wednesday. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Conditions will be favorable for rapid fire spread. Avoid outdoor burning and any activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ215-218-021200- /O.UPG.KBOU.FW.A.0013.241002T1700Z-241003T0100Z/ /O.NEW.KBOU.FW.W.0028.241002T1600Z-241003T0100Z/ Larimer and Boulder Counties Between 6000 and 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- 233 PM MDT Tue Oct 1 2024 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTHERN FRONT RANGE MOUNTAINS AND NORTHERN FOOTHILLS... The National Weather Service in Denver has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 10 AM to 7 PM MDT Wednesday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zones 215 and 218. * TIMING...From 10 AM to 7 PM MDT Wednesday. * WINDS...West 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Conditions will be favorable for rapid fire spread. Avoid outdoor burning and any activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ238-242-248-250-251-021200- /O.NEW.KBOU.FW.W.0028.241002T1600Z-241003T0100Z/ Larimer County Below 6000 Feet/Northwest Weld County- Northeast Weld County-Logan County-Sedgwick County- Phillips County- 233 PM MDT Tue Oct 1 2024 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM MDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE PLAINS OF FAR NORTHERN COLORADO... The National Weather Service in Denver has issued a Red Flag Warning for wind and low relative humidity, which is in effect from 10 AM to 7 PM MDT Wednesday. * AFFECTED AREA...Fire Weather Zones 238, 242, 248, 250 and 251. * TIMING...From 10 AM to 7 PM MDT Wednesday. * WINDS...Northwest 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 5 percent. * IMPACTS...Conditions will be favorable for rapid fire spread. Avoid outdoor burning and any activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
396 WWUS85 KBOU 020034 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 634 PM MDT Tue Oct 1 2024 ...WINDS AND LOW HUMIDITY WILL BRING CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY TO NORTHERN COLORADO... COZ211-217-021500- /O.EXP.KBOU.FW.W.0027.000000T0000Z-241002T0100Z/ /O.CON.KBOU.FW.W.0028.241002T1600Z-241003T0100Z/ Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- 634 PM MDT Tue Oct 1 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTH CENTRAL MOUNTAINS TO THE FAR EASTERN PLAINS... ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTH PARK AND THE NORTHERN GORE AND PARK RANGES... * AFFECTED AREA...Fire Weather Zones 211 and 217. * TIMING...From 10 AM to 7 PM MDT Wednesday. * WINDS...Southwest 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 11 percent. * IMPACTS...Conditions will be favorable for rapid fire spread. Avoid outdoor burning and any activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ215-218-021500- /O.CON.KBOU.FW.W.0028.241002T1600Z-241003T0100Z/ Larimer and Boulder Counties Between 6000 and 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- 634 PM MDT Tue Oct 1 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FOR THE NORTH CENTRAL MOUNTAINS TO THE FAR EASTERN PLAINS... * AFFECTED AREA...Fire Weather Zones 215 and 218. * TIMING...From 10 AM to 7 PM MDT Wednesday. * WINDS...West 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...As low as 11 percent. * IMPACTS...Conditions will be favorable for rapid fire spread. Avoid outdoor burning and any activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ238-242-248-250-251-021500- /O.CON.KBOU.FW.W.0028.241002T1600Z-241003T0100Z/ Larimer County Below 6000 Feet/Northwest Weld County- Northeast Weld County-Logan County-Sedgwick County- Phillips County- 634 PM MDT Tue Oct 1 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM MDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FOR THE NORTH CENTRAL MOUNTAINS TO THE FAR EASTERN PLAINS... * AFFECTED AREA...Fire Weather Zones 238, 242, 248, 250 and 251. * TIMING...From 10 AM to 7 PM MDT Wednesday. * WINDS...Northwest 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...Conditions will be favorable for rapid fire spread. Avoid outdoor burning and any activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
690 WWUS85 KBOU 020845 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 245 AM MDT Wed Oct 2 2024 ...WINDS AND LOW HUMIDITY WILL BRING CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY TO NORTHERN COLORADO... COZ211-215-217-218-022130- /O.CON.KBOU.FW.W.0028.241002T1600Z-241003T0100Z/ Jackson County Below 9000 Feet- Larimer and Boulder Counties Between 6000 and 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- 245 AM MDT Wed Oct 2 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTH CENTRAL MOUNTAINS TO THE FAR EASTERN PLAINS... * AFFECTED AREA...Fire Weather Zones 211, 215, 217 and 218. * TIMING...From 10 AM this morning to 7 PM MDT this evening. * WINDS...West 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 11 percent. * IMPACTS...Conditions will be favorable for rapid fire spread. Avoid outdoor burning and any activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ238-242-248-250-251-022130- /O.CON.KBOU.FW.W.0028.241002T1600Z-241003T0100Z/ Larimer County Below 6000 Feet/Northwest Weld County- Northeast Weld County-Logan County-Sedgwick County- Phillips County- 245 AM MDT Wed Oct 2 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FOR THE NORTH CENTRAL MOUNTAINS TO THE FAR EASTERN PLAINS... * AFFECTED AREA...Fire Weather Zones 238, 242, 248, 250 and 251. * TIMING...From 10 AM this morning to 7 PM MDT this evening. * WINDS...Northwest 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...Conditions will be favorable for rapid fire spread. Avoid outdoor burning and any activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
617 WWUS85 KBOU 021948 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 148 PM MDT Wed Oct 2 2024 ...GUSTY WINDS AND LOW HUMIDITY TO CONTINUE THROUGH EARLY EVENING ACROSS NORTHERN COLORADO... COZ211-215-217-218-030100- /O.CON.KBOU.FW.W.0028.000000T0000Z-241003T0100Z/ Jackson County Below 9000 Feet- Larimer and Boulder Counties Between 6000 and 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- 148 PM MDT Wed Oct 2 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTH CENTRAL MOUNTAINS AND NORTHERN FOOTHILLS... * AFFECTED AREA...Fire Weather Zones 211, 215, 217 and 218. * TIMING...Until 7 PM MDT this evening. * WINDS...West 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 11 percent. * IMPACTS...Conditions will be favorable for rapid fire spread. Avoid outdoor burning and any activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ COZ238-242-248-250-251-030100- /O.CON.KBOU.FW.W.0028.000000T0000Z-241003T0100Z/ Larimer County Below 6000 Feet/Northwest Weld County- Northeast Weld County-Logan County-Sedgwick County- Phillips County- 148 PM MDT Wed Oct 2 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE PLAINS ACROSS FAR NORTHERN COLORADO... * AFFECTED AREA...Fire Weather Zones 238, 242, 248, 250 and 251. * TIMING...Until 7 PM MDT this evening. * WINDS...Northwest 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 7 percent. * IMPACTS...Conditions will be favorable for rapid fire spread. Avoid outdoor burning and any activity that may produce a spark and start a wildfire. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
122 WWUS85 KBOU 030048 RFWBOU URGENT - FIRE WEATHER MESSAGE National Weather Service Denver/Boulder CO 648 PM MDT Wed Oct 2 2024 COZ211-215-217-218-030200- /O.EXP.KBOU.FW.W.0028.000000T0000Z-241003T0100Z/ Jackson County Below 9000 Feet- Larimer and Boulder Counties Between 6000 and 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- 648 PM MDT Wed Oct 2 2024 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTH CENTRAL MOUNTAINS AND NORTHERN FOOTHILLS... Winds have decreased and humidity has increased so the Red Flag Warning will be allowed to expire. $$ COZ238-242-248-250-251-030200- /O.EXP.KBOU.FW.W.0028.000000T0000Z-241003T0100Z/ Larimer County Below 6000 Feet/Northwest Weld County- Northeast Weld County-Logan County-Sedgwick County- Phillips County- 648 PM MDT Wed Oct 2 2024 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE PLAINS ACROSS FAR NORTHERN COLORADO... Winds have decreased and humidity has increased so the Red Flag Warning will be allowed to expire. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Oct 1, 11:27 AM MDT, 3 hours 6 minutes earlier. Its key messages:
- Record breaking high temperatures possible Wednesday and Saturday.
- Widespread elevated to locally critical fire weather conditions most days this upcoming week.
Area forecast discussion, Oct 1, 11:27 AM MDT, 3 hours 6 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 1127 AM MDT Tue Oct 1 2024 .KEY MESSAGES... - Record breaking high temperatures possible Wednesday and Saturday. - Widespread elevated to locally critical fire weather conditions most days this upcoming week. && .UPDATE... Issued at 1031 AM MDT Tue Oct 1 2024 It was a chilly morning across the area with lows in the mid 30s to lower 40s over northeast Colorado. Many locations saw their coolest temperature of the season. Still looking at temperatures at or slightly above normal today, with highs in the 70s over northeast Colorado. Gusty south winds up to 35 mph to prevail over the plains. Relative humidities are expected to mainly stay above the 15 percent criteria for a Red Flag Warning. Going forecast is on track with only minor changes to line up with the current weather trends. && .SHORT TERM /Through Tonight/... Issued at 422 AM MDT Tue Oct 1 2024 A little wind and a little cloud cover has kept us from any freezing temperatures over the northern plains this morning. A period of light southeast winds the last couple hours did bring some cooler air over DIA and the temperature just dropped into the 30s there. Not much change to the forecast today. There is a bit more jet related high cloudiness right now. It looks like this should diminish but we did bump up the cloud cover a bit this morning. There is also a patch of elevated smoke in the models from yesterday's burning of the fire east of Salt Lake City. It looks like this should just drift over early this morning and be past. It's not much but might be noticeable. Warming aloft has begun, but the low levels will lag behind today. The previous forecast looks good with mostly 70s on the plains. We did lower tonight's lows as light winds and mostly clear skies should allow good cooling in most areas. See below for fire weather concerns. && .LONG TERM /Wednesday through Monday/... Issued at 422 AM MDT Tue Oct 1 2024 Upper ridging and weak flow aloft will continue over the CWA Wednesday through Thursday night. In fact, this pattern will continue for the later days; Friday through next Monday as the weather producing systems stay well to our north. The QG Omega fields indicated no, to very weak, synoptic scale energy for the forecast area through at least Monday of next week as well. In the lower levels, lee troughing will dominate Wednesday and Wednesday night, with a weak cold and upslope flow to move into the plains and foothills Thursday morning. Another weak, dry cold front is expected Saturday night. Moisture availability also remains quite limited for the next week as the precipitable water proggs show a range of 0.20 to 0.50 inch over Colorado. There is little to no CAPE progged for our area Wednesday through next Monday as well. Very low instability along with no pops and clear to mostly clear skies will be the rule for several days. For temperatures, Wednesday highs will be well above seasonal normals with record high values, at some locations, a good bet. If DIA reaches 90 F on Wednesday, it would be the latest date in the year, October 2nd, with a 90 degree reading ever in Denver since records started in 1872. Thickness fields for the rest of the week through the weekend into next Monday continue to show temperatures to be above seasonal normals, with more record heat possible on Saturday. && .AVIATION /18Z TAFS through 18Z Wednesday/... Issued at 1127 AM MDT Tue Oct 1 2024 VFR conditions to prevail through Wednesday under clear to mostly clear skies. Wind direction forecast will be tricky at times. Gusty south winds over the plains east of Denver produces a cyclone after 18Z today. Winds are expected to continue to be variable as the cyclone forms. Eventually expect a northeast to develop by 21Z. Once the sunsets, southerly drainage winds return 01-02Z. && .FIRE WEATHER... Issued at 422 AM MDT Tue Oct 1 2024 We cancelled the Fire Weather Watch for east central Colorado. It will become breezy with humidities in the 15-20% range this afternoon, but it doesn't look like it will meet warning criteria. The northern mountain areas may also be marginal, but the odds are better there and it could be getting fairly windy in the mid to late afternoon along the Wyoming border. We changed to a Red Flag Warning for North Park and the mountains west of there. The mountains further east are in the gradient where some places might meet criteria but the stronger winds will mostly be in the higher mountains and not the forested areas. With the dry airmass expected over the forecast area for the next week along with above normal temperatures, the humidity levels will drop in the teens for most of the CWA during the afternoon hours each day. In fact, on Wednesday and Saturday, the warmest days, humidity levels will drop in the single digits during a few hours in the afternoons. The wind speeds look to be high enough on Wednesday afternoon for critical fire weather conditions over the northwestern CWA so went with a Fire Weather Watch from 17Z-01Z. && .BOU WATCHES/WARNINGS/ADVISORIES... Red Flag Warning until 7 PM MDT this evening for COZ211-217. Fire Weather Watch from Wednesday morning through Wednesday evening for COZ211-215-217-218. && UPDATE...Meier SHORT TERM.....Gimmestad LONG TERM......RJK AVIATION...Meier FIRE WEATHER...Gimmestad/RJK
Hazardous weather outlook, Oct 1, 10:33 AM MDT, 4 hours before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1033 AM MDT Tue Oct 1 2024 COZ030>051-021645- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1033 AM MDT Tue Oct 1 2024 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Dry air will combine with developing breezy conditions to increase the fire danger this afternoon. The winds will be strongest in the northern mountains and the eastern plains where winds will gust to around 30 mph. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Above normal temperatures with a dry air mass in place will cause elevated to critical fire weather conditions across the forecast area during the afternoon hours each day through Monday. If wind speeds are strong enough some of those days, Red Flag Warnings will be needed for the appropriate areas. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 3:56 AM MDT | Fire Weather Watch | BOU | Boulder, Grand, Jackson, Larimer | 11 hr |
| Oct 1, 3:56 AM MDT | Red Flag Warning | BOU | Grand, Jackson | 15 hr |
Nearby
Red Flag Warnings in Colorado, 2024Every red flag warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.